# SDR DALA2016112209070

- Difficulty date: November 20, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 73,175 hours, 8,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EXIT DESIGNATOR AT THE L1 DOOR & ONE EXIT DESIGNATOR AT THE L4 DOOR FOUND INOPERATIVE.  INSTALLED MISSING EMERGENCY LIGHTS.
